# SDR HEEA077215

- Difficulty date: November 15, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 5,089 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 214040404101
- Part serial: A908
- Condition: Corroded
- Location: T/R Gearbox
- Part time: 1,711 hours
- Component: Gearbox, 214540001101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION AT TAIL ROTOR OUTPUT SHAFT DRIVE SPLINES.
